Green function of a parabolic boundary-value problem and the optimization problem

Authors

  • I. D. Pukalskyi

Abstract

We establish necessary and sufficient conditions for the choice of optimal control over systems de-scribed by a general parabolic problem with restricted internal control.

Published

25.04.2000

Issue

Section

Research articles

How to Cite

Pukalskyi, I. D. “Green Function of a Parabolic Boundary-Value Problem and the Optimization Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 4, Apr. 2000, pp. 567-71, https://umj.imath.kiev.ua/index.php/umj/article/view/4448.